# SDR 2002FA0001356

- Difficulty date: November 18, 2002
- Submitted: December 3, 2002
- Operation: General aviation
- Aircraft: N4295R
- Make and model: Piper PA-28-236
- Aircraft serial: 288311014
- Engine: Lyc O540J3A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 03000
- Condition: Contaminated
- Location: Lt Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MADE OFF-AIRPORT LANDING JUST AFTER TAKE-OFF, DUE TO LOSS OF POWER.  DURING INVESTIGATION, MAGNETO WAS DISASSEMBLED AND INSPECTED.  LEFT DIDTRIBUTOR TOWER HAD NR 5 TOWER SPRING MISSING AND CORROSION AT CONTACT, GREASE CONTAMINATION WAS NOTED INSIDE DIRTRIBUTOR BLAOCKS AND UNDERNEATH DISTRIBUTOR GEARS MIGRATED FROM CENTER AFT BEARING, SIGNS OF ARCING AND FLASH-OVER OBSERVED.
